# SDR 29GA2017032300001

- Difficulty date: March 22, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N346AG
- Make and model: Saab 340B
- Aircraft serial: 340B446
- Aircraft time: 35,107 hours, 39,583 cycles
- Engine: Ge CT79B
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Binding
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON LANDING, RUDDER JAMMED ON CAPTAIN SIDE. I HAD NO MOVEMENT ON THE RUDDER PEDDLES  LEFT OR RIGHT , THE COPIOT WAS ABEL TO ASSIST & THE ACFT SAFTLEY STOPPED TAI IS NORMAL WITH EXCEPTION OF HAVING TO PUSH REALLY HARD ON THE BRAKES TO STOP ACFT.   PERFORMED INSPECTION OF FLIGHT CONTROLS IAW AMM 27-00-00-06. INSPECTED RUDDER SYSTEM CONTOLS, CABLES PUSH PULL RODS AND BELLCRANKS. ITEMS WHERE INSPECTED FROM NOSE TO TAIL OF AIRCRAFT. PULLEYS MOVED FREELY. BELL CRANKS UNABSTRUCTED. PEDALS MOVED FREELY, BRAKES APPLIED WITH NORMAL PRESSURE DURING TAXI, AND RUDDER MOVED FREELY FROM BOTH POSITIONS. NO DEFECTS FOUND AT THIS TIME
